# SDR VJ9800526

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 218-332.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 218 TO 332 THE LT FWD FLOOR PANEL AND TIE DOWN TRACK WAS FOUND WITH CORROSION.  REMOVED FLOOR PANEL AND TIE DOWN TRACK IAW DC-9 SRM 53-21-0 FIG 8, 51-10-3 AND RES 981748.
